# SDR AMTA200700296

- Difficulty date: June 20, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT START OF TAKEOFF, WITH BLEEDS OFF, LT BLEED TRIP LIGHT CAME ON.  ABORTED TO AT SLOW SPEED.  RESET BLEED TRIP LIGHT.  (K)
